# SDR AUS20030989

- Difficulty date: September 22, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 316A101045
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) NR 1 ENGINE FUEL FEED LINE FROM FRONT SPAR TO PYLON LEAKING.  LINE WAS WORN IN AREA OF O RING SEAL.
